Skip to main content

Galois' Theory of Algebraic Equations.

Item Preview

texts
Galois' Theory of Algebraic Equations.


Published January 1, 1899
SHOW MORE


"Galois' Theory of Algebraic Equations." is an article from The Annals of Mathematics, Volume 1.

View more articles from The Annals of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1967279



Volume 1
Publisher The Annals of Mathematics
Pages 32
Language English
Book contributor JSTOR
Collection jstor_annamath; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/2007180
JSTOR Early Journal Content, Transactions of the American Mathematical Society
by Pierpont, James
texts
eye 46
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1986240
Source: http://www.jstor.org/stable/10.2307/2369679
Source: http://www.jstor.org/stable/10.2307/1967524
JSTOR Early Journal Content, The Annals of Mathematics
by Sawin, A. M.
texts
eye 151
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1967345
Source: http://www.jstor.org/stable/10.2307/1967102
JSTOR Early Journal Content, Transactions of the American Mathematical Society
by Pierpont, James
texts
eye 94
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1986228
JSTOR Early Journal Content, Science
by Pierpont, James
texts
eye 74
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1627339
Source: http://www.jstor.org/stable/10.2307/1967304
Source: http://www.jstor.org/stable/10.2307/1967606